| Model Number |
505DM26 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/03/2021
Type of Reportable Event
Death
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information one day post implant of this 26mm mitral mechanical valve the patient died.The cause of death was not reported.There is no information at this time to suggest that the valve or its function caused or contributed to the patient's death.It is unknown if an autopsy was performed.